Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0504-2.pdf682.86 kBAdobe PDFView/Open
Title: THE WEAK STABILIZABILITY OF LINEAR SYSTEMS IN HILBERT SPACE
Authors: INABA, HIROSHI
MARUYAMA, TADASHI
HINATA, HARUO
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 26
End page: 37
URI: http://hdl.handle.net/2433/103722
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.